# SDR DALA2025110308023

- Difficulty date: October 28, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 98,075 hours, 17,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN HOLE HFEC INSPECTION OF ALL FASTENER HOLES AT THE FORWARD SERVICE DOOR CUTOUT AFT LOWER CORNER,FOUND 01EA CRACK IN THE FASTENER NO.4,THE CRACK LOCATIONED AT 2 O'CLOCK,.   REPAIRED PER ER/A:629689-14AD. (1275915)
